Sale!

Aceryp-P Suspension 60 ml: Pain and Fever Relief with Aceclofenac and Paracetamol

Original price was: ₹60.25.Current price is: ₹40.02.

+ Free Shipping

Composition
ACECLOFENAC-50MG/5ML + PARACETAMOL-125MG/5ML

Category:

Aceryp-P Suspension 60 ml is composed of two medicines: Aceclofenac (pain reducer) and Paracetamol (fever reducer). Aceryp-P Suspension 60 ml helps in relieving pain from conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis and painful menses (periods). Aceclofenac works by inhibiting the effect of chemical messengers like prostaglandins (responsible for producing pain and inflammation). Paracetamol has both analgesic and antipyretic (fever reducer) properties which decreases mild pain and possibly fever.

Reviews

There are no reviews yet.

Be the first to review “Aceryp-P Suspension 60 ml: Pain and Fever Relief with Aceclofenac and Paracetamol”

Your email address will not be published. Required fields are marked *

Shopping Cart